Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have hair fall, low concentration level. On cobadex. What is wrong?

i m 19 years old, actually i lose my hair nearly from 20-30 per day. so is it a very bad problem. i m gettng vry much tensed, cant concentrate on my studies. What to do?, As per doctor prescription i was advised to eat cobadex-czs for month(morning) and abbott follihair tablets(3 months). so , sir can u give some comment at my post...pls help me?? i dont want to lose my hair
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Health Care Magic
Hair loss prevention involves several factors depending on the underlying cause. Good hair hygiene with regular shampooing is a basic step. Good nutrition, especially adequate levels of iron and vitamin B, is helpful. Treatment of underlying medical conditions like thyroid disease, anemia, and hormonal imbalances may useful in prevention.

Wish you best of luck
take care
Answered: Mon, 8 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor